# SDR RAIA990105

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 3418 · Stall Warning System
- Part: Signal Processor
- Part number: 1850068
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7534 - RIGHT STALL LIGHTS ON COAMING PANEL WILL NOT TEST.  MAINTENANCE REPLACED SIGNAL PROCESSOR.  (X)
